# SDR REXA2014033000337

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 29,447 hours, 26,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

UPON REACHING GATE WE NOTICED THE SMELL OF SMOKE.  SHUT DOWN APU & PACKS.  PAXS ALSO NOTICED A BURNING SMELL.  RECEIVED A SMOKE TOILET MASTER CAUTION.  DEPLANED, HAZE THROUGHOUT ACFT.  WHILE DOING WORK SCOPE FOR SMOKE & FUMES SMOKE TOILET MSG FOUND RT ACM SEIZED & TURBINE DAMAGED, SEE PG 2530890 FOR DEFER RT PACK.
